Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 15, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 9, 2015, 7:23 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 7:23 PM CDT (00:23 UTC)
- Expired
- Apr 9, 2015, 7:47 PM CDT
- In force
- 24 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 110 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 7:29 PM CDT | TSTM WND DMG | 2 Sw Zearing, IL | POWER LINES DOWN. |
| Apr 9, 7:51 PM CDT | HAIL 1.75 | Magnolia, IL | RELAYED BY ILX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:48 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS53 KDVN 100023
SVRDVN
ILC011-155-100115-
/O.NEW.KDVN.SV.W.0015.150410T0023Z-150410T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 815 PM CDT
* AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
BRADFORD...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TISKILWA AROUND 730 PM CDT.
HENNEPIN AROUND 735 PM CDT.
DEPUE AND GRANVILLE AROUND 740 PM CDT.
LADD AND DALZELL AROUND 745 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUREAU...COAL HOLLOW...MARK...
HOLLOWAYVILLE...SPRING VALLEY AIRPORT...SEATONVILLE...OTTVILLE...
ZEARING...ARLINGTON AND CHERRY.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 60 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4110 8935 4111 8935 4113 8934 4115 8934
4114 8962 4116 8965 4120 8964 4159 8918
4156 8916 4111 8915
TIME...MOT...LOC 0023Z 229DEG 43KT 4120 8951
HAIL...1.50IN
WIND...60MPH
$$
MCCLURE2 follow-up statements
127
WWUS53 KDVN 100039
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
739 PM CDT THU APR 9 2015
ILC011-155-100115-
/O.CON.KDVN.SV.W.0015.000000T0000Z-150410T0115Z/
PUTNAM IL-BUREAU IL-
739 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BUREAU
AND NORTHEASTERN PUTNAM COUNTIES UNTIL 815 PM CDT...
AT 738 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LADD...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BUREAU AND NORTHEASTERN PUTNAM COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...CHERRY AND ARLINGTON.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 63 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.
&&
LAT...LON 4122 8916 4122 8935 4128 8944 4159 8918
4156 8916
TIME...MOT...LOC 0039Z 217DEG 32KT 4139 8925
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE132
WWUS53 KDVN 100047
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT THU APR 9 2015
ILC011-155-100057-
/O.CAN.KDVN.SV.W.0015.000000T0000Z-150410T0115Z/
PUTNAM IL-BUREAU IL-
747 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUREAU AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4122 8916 4122 8935 4128 8944 4159 8918
4156 8916
TIME...MOT...LOC 0047Z 229DEG 43KT 4139 8922
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:53 PM CDT, 30 minutes earlier.
Area forecast discussion, Apr 9, 6:53 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 653 PM CDT THU APR 9 2015 .SYNOPSIS... ISSUED AT 332 PM CDT THU APR 9 2015 12Z UA ANALYSIS HAS AN 850MB LOW NEAR KOAX WITH A WARM FRONT INTO SOUTHERN WISCONSIN. THE 850MB COLD FRONT RAN FROM THE LOW INTO THE BIG BEND OF TEXAS. A LLJ RAN FROM EASTERN TEXAS INTO ILLINOIS. SATELLITE TRENDS THROUGH MID AFTERNOON SHOW PLENTY OF LOW CLOUDS FROM WISCONSIN INTO IOWA. RADAR SHOWS A LINE OF STRONG STORMS MOVING RAPIDLY NORTHEAST FROM SOUTHERN IOWA AND MISSOURI TOWARD THE MISSISSIPPI RIVER. 18Z SFC ANALYSIS HAS MESO LOWS NEAR KCID AND KOXV WITH THE LIKELY MAIN SYNOPTIC LOW NEAR KLWD. THE WARM FRONT RAN FROM THE LOW NEAR KCID INTO NORTHERN ILLINOIS AND THEN EAST ALONG THE MICHIGAN/INDIANA LINE. THE COLD FRONT RAN FROM THE SYNOPTIC LOW NEAR KLWD INTO NORTH TEXAS. DEW POINTS WERE IN THE 60S FROM THE OHIO VALLEY WEST TO THE MID MISSISSIPPI VALLEY AND THEN SOUTH TO THE GULF COAST. DEW POINTS IN THE 30S WERE ACROSS THE UPPER MIDWEST AND INTO MUCH OF THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 332 PM CDT THU APR 9 2015 ALL ATTENTION IS ON STORM DEVELOP AND EVOLUTION OVER THE NEXT 6 HOURS. THE SYNOPTIC LOW SHOULD BE CLOSE TO KDBQ JUST PRIOR TO SUNSET WITH THE COLD FRONT ALONG THE MISSISSIPPI RIVER. THE MAIN SEVERE THREAT WILL BE ALONG/AHEAD OF THE COLD FRONT. THE THREAT OF LARGE HAIL IS A GIVEN BUT GIVEN THE FORWARD SPEED OF THE STORMS...DAMAGING WINDS ARE ALSO POSSIBLE. ANY LOW LEVEL BOUNDARY WOULD PROVIDE A FOCUS FOR NEW STORMS AND POTENTIAL DEVELOPMENT OF A TORNADO IF A STORM WOULD INTERSECT SUCH A BOUNDARY. AFTER SUNSET...STORMS WILL RAPIDLY END EAST OF THE MISSISSIPPI WITH THE OVERALL PRECIPITATION THREAT DROPPING AS WELL THROUGH MIDNIGHT. AFTER MIDNIGHT...MAINLY DRY CONDITIONS ARE EXPECTED WITH WRAP AROUND CLOUDS MOVING THROUGH THE AREA. ON FRIDAY...A WEAK UPPER LEVEL DISTURBANCE WILL DROP DOWN INTO THE GREAT LAKES. MOISTURE IS LIMITED AND THE BETTER FORCING IS FROM WISCONSIN INTO MICHIGAN. THUS DRY CONDITIONS ARE EXPECTED. DEEP MIXING OF THE ATMOSPHERE WILL ALLOW BREEZY CONDITIONS TO DEVELOP ON FRIDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 332 PM CDT THU APR 9 2015 HIGH PRESSURE WILL MOVE ACROSS THE MIDWEST FRIDAY NIGHT THROUGH SATURDAY RESULTING IN QUIET AND DRY CONDITIONS FOR THE AREA. TEMPERATURES SHOULD AVERAGE A LITTLE ABOVE NORMAL. A WEAK STORM SYSTEM WILL APPROACH THE AREA SATURDAY NIGHT. THE EVENING HOURS SHOULD BE DRY ACROSS THE AREA WITH SOME SHOWERS AND POSSIBLY A THUNDERSTORM MOVING INTO THE WESTERN HALF AFTER MIDNIGHT. THE STORM SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. CLOUD COVER/PRECIPITATION WILL DICTATE HIGH TEMPERATURES BUT THEY SHOULD BE A LITTLE ABOVE NORMAL. SUNDAY NIGHT ON... NEXT WEEK AN ACTIVE PATTERN LOOKS TO BE SEEN ACROSS THE AREA. HOWEVER...THERE ARE DISAGREEMENTS ON THE TIMING OF STORM SYSTEMS. THUS WHILE THE POTENTIAL FOR AN ACTIVE PATTERN IS THERE...OVERALL CONFIDENCE ON TIMING IS LOWER THAN NORMAL. THE STORM SYSTEM EXITS THE AREA SUNDAY NIGHT. THE MODEL CONSENSUS HAS CHANCE POPS ACROSS THE AREA. MONDAY/MONDAY NIGHT THE MODEL CONSENSUS HAS DRY CONDITIONS FOR THE AREA AS ANOTHER CANADIAN HIGH MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY THROUGH THURSDAY THE MODEL CONSENSUS HAS MAINLY CHANCE POPS FOR THE ENTIRE AREA AS ANOTHER STORM SYSTEM MOVES THROUGH THE MIDWEST. THERE ARE DISAGREEMENTS AMONG THE MODELS AS TO THE TIMING OF THIS SYSTEM. THUS THE POSSIBILITY EXISTS THAT PART OF THIS TIME PERIOD MAY BE DRY...WITH ONE TIME PERIOD BEING TUESDAY. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 640 PM CDT THU APR 9 2015 POTENT SPRING STORM SYSTEM IS RAPIDLY MOVING OUT OF THE FORECAST AREA AT THIS TIME. THUNDERSTORM CHANCES WILL BE VERY SHORT-LIVED AT DBQ AND CONCERNS WILL QUICKLY SHIFT TO STRONG GUSTY WINDS AND LOW CEILINGS AND VISIBILITIES THIS EVENING. WRAP AROUND CLOUDS WITH MVFR AND IFR CEILINGS WILL MOVE THROUGH THE AREA THIS EVENING THEN CLEAR OVERNIGHT. AT SOME TAF SITES...THE POSSIBILITY OF VISIBILITIES BELOW 5SM IN FOG EXISTS. ADDITIONALLY...BRL AND MLI WILL SEE WIND GUSTS UP TO 50 MPH THIS EVENING. DURING THE EARLY MORNING HOURS...THE STRONGEST WINDS SHOULD SUBSIDE SOMEWHAT AND SKIES SHOULD CLEAR...PERSISTING THROUGH THE DAY TOMORROW. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...WOLF
Hazardous weather outlook, Apr 9, 12:10 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1210 PM CDT THU APR 9 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101715- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1210 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH VERY EARLY THIS EVENING...AS A STRONG STORM SYSTEM MOVES THROUGH IOWA. STRONG SOUTH WINDS WILL USHER IN WARM AIR TODAY...WHICH COULD FUEL A FEW SUPERCELL THUNDERSTORMS THIS AFTERNOON. ANY THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING SMALL HAIL...WHILE ANY OF THE POSSIBLE AFTERNOON SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL FOR VERY LARGE HAIL...GUSTY WINDS OVER 50 MPH...AND A FEW TORNADOES POSSIBLE. THE POTENTIAL EXISTS FOR A STRONG TORNADO THIS AFTERNOON. THE THREAT FOR STORMS WILL END BY EARLY EVENING...WITH THE WINDY WEATHER CONTINUING FROM THE WEST TONIGHT. WINDS GUSTS OVER 35 MPH WILL BE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN TOWARD MID WEEK. AT THIS TIME...THE THREAT FOR SEVERE STORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS AFTERNOON THROUGH 8 PM TONIGHT.
In the hours before
Local storm report, Apr 9, 6:10 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG CLINTON 41.84N 90.23W
04/09/2015 CLINTON IA AMATEUR RADIO
REPORTS OF MANY TREES DOWN NEAR VALLEY OAKS
&&
TASSpecial weather statement, Apr 9, 6:10 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT THU APR 9 2015
ILZ024>026-092345-
HENDERSON-MERCER-WARREN-
610 PM CDT THU APR 9 2015
...STRONG THUNDERSTORM IN HENDERSON....MERCER AND WARREN COUNTIES...
AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OQUAWKA...MOVING NORTHEAST AT 60 MPH.
* THE THUNDERSTORM WILL BE NEAR...
LITTLE YORK AROUND 615 PM CDT...
SEATON AROUND 620 PM CDT...
BURGESS AND 6 MILES SOUTHEAST OF ALEDO AROUND 625 PM CDT...
VIOLA...SHALE CITY AND 9 MILES NORTHWEST OF NORTH HENDERSON AROUND
630 PM CDT...
PENNY SIZE HAIL...WINDS UP TO 60 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS.
LAT...LON 4091 9099 4093 9096 4095 9095 4099 9096
4101 9094 4109 9095 4130 9069 4107 9043
4089 9097
TIME...MOT...LOC 2309Z 234DEG 54KT 4100 9092
GIBBSLocal storm report, Apr 9, 6:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
621 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 1 NW DUBUQUE 42.51N 90.70W
04/09/2015 M1.50 INCH DUBUQUE IA TRAINED SPOTTER
RAINFALL OF 20 MINUTES DURATION FROM 555 TO 615 PM
&&
TASLocal storm report, Apr 9, 6:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 NW DONNELLSON 40.69N 91.63W
04/09/2015 E1.00 INCH LEE IA TRAINED SPOTTER
0445 PM TSTM WND DMG 5 NW DONNELLSON 40.69N 91.63W
04/09/2015 LEE IA TRAINED SPOTTER
TREE AND POWER LINE DOWN.
&&
GROSSLocal storm report, Apr 9, 6:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
628 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 4 N LONG GROVE 41.75N 90.58W
04/09/2015 E60 MPH SCOTT IA NWS EMPLOYEE
0515 PM HAIL LONG GROVE 41.69N 90.58W
04/09/2015 E0.88 INCH SCOTT IA NWS EMPLOYEE
&&
TASSpecial weather statement, Apr 9, 6:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
639 PM CDT THU APR 9 2015
IAZ063>065-067-068-076>078-087>089-098-099-ILZ009-015>018-024>026-
034-035-MOZ009-010-100200-
WASHINGTON IA-VAN BUREN IA-SCOTT IA-MUSCATINE IA-LOUISA IA-LEE IA-
KEOKUK IA-JOHNSON IA-JEFFERSON IA-IOWA IA-HENRY IA-DES MOINES IA-
CEDAR IA-HENRY IL-MCDONOUGH IL-MERCER IL-PUTNAM IL-ROCK ISLAND IL-
WARREN IL-WHITESIDE IL-BUREAU IL-HENDERSON IL-HANCOCK IL-CLARK MO-
SCOTLAND MO-
639 PM CDT THU APR 9 2015
...STRONG WINDS MOVING IN BEHIND A COLD FRONT...
A COLD FRONT WILL CONTINUE TO PUSH THROUGH NORTHERN ILLINOIS THIS
EVENING. IN THE WAKE OF THE FRONT...EXPECT A STRONG WIND FROM THE
WEST TO SOUTHWEST...WITH SUSTAINED SPEEDS AROUND 30 MPH AND GUSTS UP
TO 50 MPH AT TIMES. AREAS ALONG AND SOUTH OF INTERSTATE 80 CAN
EXPECT THE STRONGEST WINDS. STRONG WINDS WILL CONTINUE THROUGH LATE
EVENING...BEFORE DIMINISHING SOMEWHAT TOWARD MIDNIGHT.
STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.
&&
LAT...LON 4110 8916 4114 8963 4123 8965 4123 8986
4115 8987 4114 9043 4027 9045 4020 9091
4021 9151 4030 9236 4060 9236 4063 9218
4116 9219 4116 9242 4151 9241 4152 9230
4171 9230 4166 8963 4159 8963 4158 8916
KINNEYThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:09 PM CDT | Wind Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.